advertisement
Question
Posted by: Annon | 2017/10/17

Can Serdep affect a woman's menstrual cycle?

I have been taking Serdep for about a month now (half dose) and last month my period was abnormally light (more like spotting). I took 3 pregnancy tests and they all came out negative. This month my period is two days late. I am worried that the antidepressant is causing my menstrual cycle to be irregular, even though I am on the contraceptive pill.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2017/10/20

Serdep can affect the menstrual cycle, making menstruation irregular. This is probably the reason for your symptoms.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Annon | 2017/10/21

Thank you for your response. Is there a possibility that the Serdep is actually cancelling out the effect of the pill?? I am worried that perhaps the pill is no longer working? Just a bit concerned and paranoid.

Reply to Annon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement